# SDR 03FDEA01012

- Difficulty date: June 25, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD T/E FLAP, OUTBOARD FWD HINGE FITTING FOUND INBOARD SIDE ARM, BARREL NUTS MOUNT HOLES WITH CORROSION (WING SIDE FITTING).  LEFT WING - OUTBOARD T/E FLAP, OUTBOARD FWD HINGE FITTING INBOARD SIDE ARM BARREL NUTS MOUNT HOLES (WING SIDE FITTING) CORROSION REPAIR CARRIED-OUT IAW FEDEX EA 1-5750-69356 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT OUTBOARD FLAP, OUTBOARD HINGE BRACKET REPAIRS.
